# SDR YENA2022042500394

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 42,966 hours, 27,972 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Dirty
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1575, FLL-KIN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). ' RIGHT AILERON DOES NOT CENTER WHEN CONTROL COLUMN CENTERS.  IN-FLIGHT AILERON ALSO DID NOT CENTER; ACCOMPLISHED EC E2717023-01. L/H AND R/H AILERON FUSELAGE SECTOR BEARING CLEANING W/O REMOVING THE BEARING ASSY. CONTROL WHEELS OPERATE NORMALLY.'
